# SDR DL72S980243

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 651625523
- Condition: Mislocated
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A REPAIR TO WING STR 9 PER MM 57-13-0, FIG 802 AT WS656.5 AN EXISTING HOLE ON THE TOP FLANGE OF THE RIB CHORD ASSY FALLS OUT IN THE RADIUS OF THE STRINGER TO RIB ATTACHMENT ANGLE.  REWORKED PER ERA 331251-14AD.
